# SDR ARWA981212

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 2425 · AC Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Gen Overload
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI, GENERATOR OVERLOAD LIGHT ILLUMINATED.  ACCOMPLISHED OK LIST, LIGHT REMAINDED ON.  AIRCRAFT RETURNED TO BLOCKS TRANSFERED TO DMI 9537 IAW MEL-24-24-CAT D.
